# SDR AALA2018052179016

- Difficulty date: April 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53111077203
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUITY FITTING HAD A CRACK INDICATION ON THE RIGHT SIDE WINDSHIELD MAIN FRAME CENTER POST.  REPLACED THE FITTING IAW EA 279058.
